MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Model Number RONYX22508UX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Occlusion (1984)
Date of Event 01/17/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During the index procedure one resolute onyx stent was implanted into the 1st diagonal branch.It was reported that plaque / carina shift occurred.This was treated by implantation of one resolute onyx stent into the 1st diagonal branch and one resolute onyx stent into the lad.The patient recovered.The investigator assessed the event as causally related to the index device and not related to anti-platelet medication.
 
Additional Manufacturer Narrative
Sponsor assessed the event as causally related to the device and not related to the anti-platelet medication.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
It was reported that the plaque shift occurred during implantation of two resolute onyx stents (0008835623 and 0008841599) during the index procedure.The plaque shift was treated with the implantation of one other resolute onyx stent.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8334632
Report Number9612164-2019-00501
Device Sequence Number1692576
Product Code NIQ
UDI-Device Identifier00643169556690
UDI-Public00643169556690
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/17/2019
Device Model NumberRONYX22508UX
Device Lot Number0008835623
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/23/2019
Supplement Date Received by Manufacturer01/23/2019
03/07/2019
Initial Report FDA Received Date02/13/2019
Supplement Report FDA Received Date02/18/2019
04/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient Weight114